MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Tissue Damage (2104); Ambulation or Postural Difficulties (2544); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 07/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation is a non-healthcare professional.(b)(4).
 
Event or Problem Description
Litigation alleges pseudotumor, bone fracture, infection, metal wear, metallosis and elevated metal ions.At this time it¿s unknown where the fracture occurred.Doi: (b)(6) 2008 - dor: (b)(6) 2015, (left hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  additional narrative:  added: weight; description of event or problem; other relevant history; adverse event problem (patient code).
 
Event or Problem Description
Pfs alleges limited mobility and difficulty walking.After review of medical records, patient was revised to address painful left total hip arthroplasty.Revision note reported that the tissue was consistent with an inflammatory reaction to the metal and there was some mild corrosion on the femoral neck.It was also mention in the operative note that there was no evidence of tissue damage or inflammation and no metal staining in the tissue.Clinical note reported mri showed cobalt chromium levels were mildly elevated.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8526966
Report Number1818910-2019-90982
Device Sequence Number19429151
Product Code LPH
UDI-Device Identifier10603295175315
UDI-Public10603295175315
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Catalogue Number550526
Device Lot Number2556048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer10/24/2019
12/05/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date11/08/2019
12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight96